Hail, Collin
- When
- July 2, 4:15 PM CST
- Where
- Collin County, Celina
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.317, -96.783
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jul 2, 2:24 PM CST, 1 hour 51 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 324 PM CDT WED JUL 2 2003 I STUCK WITH MY MORNING UPDATE LOGIC...FOR BETTER OR WORSE. SHOWERS STARTING IN COOKE...COLLIN...DENTON COUNTIES AT THIS TIME. WILL JUST HAVE TO SEE HOW THEY PAN OUT AND WHAT FORMS AFTER THEY DROP BOUNDARIES. KEPT POPS LOW FOR TOMORROW THROUGH NEXT WEDNESDAY AS FLOW RETURNS TO SOUTH FRIDAY AND SEA BREEZE THUNDERSTORMS TRY TO WORK THEIR WAY NORTH WITH PROBS A BIT HIGHER SOUTH AND EAST ZONES. 500 MB RIDGE STILL TRYING TO WORK EAST SLOWLY...SO AREA SHOULD DRY OUT FROM THE WEST NEXT WEEK. HIGH TEMPERATURES STILL LOOK LIKE MID TO UPPER 90S FOR METROPLEX THROUGH NEXT SEVEN DAYS BUT WE COULD SEE TRIPLE DIGITS IN WESTERN AREAS WHERE THE AIR IS DRIER. FCSTID = 84 DFW 75 97 75 97 / 20 10 0 0 ACT 74 96 74 97 / 10 20 0 10 PRX 74 96 74 96 / 30 20 0 10 DTO 74 97 75 96 / 20 10 0 0 TKI 75 96 75 96 / 30 10 0 0 DAL 76 97 75 97 / 20 10 0 0 TRL 76 97 75 96 / 30 20 0 10 CRS 75 97 74 97 / 20 20 0 10 TPL 74 98 73 97 / 10 10 0 10 .FWD... TX...NONE.
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 230 PM CDT WED JUL 2 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... NO WIDESPREAD SEVERE WEATHER EXPECTED. HOWEVER...STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DANGEROUS CLOUD TO GROUND LIGHTNING ...BRIEF HEAVY RAINFALL...WIND GUSTS IN EXCESS 40 MPH...AND EVEN SMALL HAIL TO NEARLY DIME-SIZED. SCATTERED THUNDERSTORMS WILL MOST LIKELY OCCUR ALONG AND NORTHEAST OF A GAINESVILLE...DALLAS-FORT WORTH...ATHENS LINE THROUGH SHORTLY AFTER SUNSET. ELSEWHERE... ISOLATED STORMS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN... ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE HOLIDAY WEEKEND ...AND INTO NEXT WEEK...MAINLY ALONG AND SOUTHEAST OF A LAMPASAS... DALLAS-FORT WORTH...PARIS LINE. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 05/
The Dallas/Ft Worth radar (KFWS), 96 km away, was scanning. The volume nearest the first event began at 22:16 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2003Every state in 2003This day in weather historyWarnings in Texas, July 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5378574.